# SDR SCNA20240309090

- Difficulty date: September 22, 2023
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 70,390 hours, 26,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT WET AREA BS987+2 LBL44 WL208. FOUND CORROSION ON WEB AT BS 987 + 2, LBL 44, WL208 TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE LIMITS FUOND IN THE SRM. WEB IS REPAIRABLE BY REPLACEMENT. REMOVED AND REPLACED WEB AT AFT WET ATEA, BS 987 TO BS 1016, LBL 33 TO LBL 47, WL 208 PER SRM 51-40-02-OG-0 AND DWG 147A5700
